# SDR DALA2024092109275

- Difficulty date: September 18, 2024
- Submitted: September 21, 2024
- Operation: Air carrier
- Aircraft: N504DZ
- Make and model: Airbus A321-271NX
- Aircraft serial: 10884
- Aircraft time: 9,225 hours, 2,207 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Condition: Faulted
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5004, FA'S REPORTED A STINKY SMELL "STINKY SALON" AFTER FINAL IN DESCENT APPROX 12K AFT 2 FA REPORTED NAUSEA AND HEADACHES. CORRECTIVE ACTION: ACCOMPLISHED LEVEL B DECONTAMINATION OF THE ECS 1 & 2 LEVEL B STAGE 1 IAW A321 AMM 21-00-00-615-807-A PAGE 1 THRU 12 STEP E. ACCOMPLISHED STAGE 2 CLEANING OF ECS PER A321 AMM TASK 21-00-00-615-803-ASTEP 4.F. WITH APU. OBSERVED NO ODORS OR FUMES. REPLACED RIGHT PACK AIR INLET ACTUATOR AND LEFT AND RIGHT RECIRCULATION FILTER CARTRIDGES. (LP 5134066)
